# SDR AALA201903269008

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 55,846 hours, 22,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE WAS LOW.  MAINTENANCE REPLACED THE L1 DOOR SLIDE IAW MCM CARD 08L22125001, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
